Posterior reversible encephalopathy syndrome with concurrent nephrotic syndrome in a patient treated with pazopanib for metastatic renal cell carcinoma: case report and review of the literature.
Affiliation3rd Department of Medical Oncology, 'Agii Anargiri' General Oncology Hospital of Kifissia, N. Kifissia, Athens, Greece
MetadataShow full item record
CitationPosterior reversible encephalopathy syndrome with concurrent nephrotic syndrome in a patient treated with pazopanib for metastatic renal cell carcinoma: case report and review of the literature. 2016, Clin Genitourin Cancer
JournalClinical Genitourinary Cancer
- Pazopanib-associated posterior reversible encephalopathy syndrome with intracerebral haemorrhage.
- Authors: Miller-Patterson C, Fehnel CR
- Issue date: 2017 Apr 17
- Reversible posterior leukoencephalopathy syndrome induced by pazopanib.
- Authors: Chelis L, Souftas V, Amarantidis K, Xenidis N, Chamalidou E, Dimopoulos P, Michailidis P, Christakidis E, Prassopoulos P, Kakolyris S
- Issue date: 2012 Oct 22
- Posterior reversible encephalopathy syndrome induced by pazopanib for renal cell carcinoma.
- Authors: Asaithambi G, Peters BR, Hurliman E, Moran BP, Khan AS, Taylor RA
- Issue date: 2013 Apr
- Reversible posterior leukoencephalopathy syndrome induced by axitinib.
- Authors: Levy A, Benmoussa L, Ammari S, Albiges L, Escudier B
- Issue date: 2014 Feb
- Posterior reversible encephalopathy syndrome (PRES) induced by pazopanib, a multi-targeting tyrosine kinase inhibitor, in a patient with soft-tissue sarcoma: case report and review of the literature.
- Authors: Deguchi S, Mitsuya K, Nakasu Y, Hayashi N, Katagiri H, Murata H, Wasa J, Takahashi M, Endo M
- Issue date: 2018 Apr